Zaditor Side Effects

Stuffy or runny nose, eye redness, and headaches are the most common side effects reported with Zaditor. Side effects are usually mild and either do not require medical attention or can be treated easily. However, certain side effects are potentially serious and should be reported to your healthcare provider, including signs of an allergic reaction or eye infection.

An Introduction to Zaditor Side Effects

Just like any medicine, Zaditor® (ketotifen ophthalmic solution) can cause side effects. However, not everyone who uses the medication will have problems. In fact, most people tolerate it quite well. If side effects do occur, in most cases, they are minor and either require no treatment or can easily be treated by you or your healthcare provider.
 
(This article covers many, but not all, of the possible side effects with Zaditor. Your healthcare provider can discuss a more complete list of Zaditor side effects with you.)
 

Possible Side Effects of Zaditor

Zaditor has been studied thoroughly in clinical trials, in which the side effects are carefully documented. In these studies, the most common Zaditor side effects (occurring in 10 to 25 percent of people) included:
 
  • Eye redness
  • Headaches
  • Runny or stuffy nose.
     
Other reported side effects (occurring in less than 5 percent of people) included:
 
  • Burning or stinging
  • Eye discharge
  • Dry eyes
  • Eye pain
  • Itching
  • Dilated pupils
  • Sun sensitivity of the eyes
  • Flu-like symptoms (such as a fever or chills)
  • Sore throat.
     
It should be noted that many of these side effects are also symptoms of allergies, and it is possible that they are not really side effects of Zaditor at all.
 
How to Motivate Your Child With ADHD at School

Zaditor Allergy Medication

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.